My dog 1yr lab has been given dewarming medicine and anti rabies vaccine on same day on 24 April. He was also travelled more than 500bkms on 23 and 24 April. Since then he was not active and eating anything other than treats. What should I do ?
Dr. V Jayakumar Reddy
Due to long travel lot of stress will be there on your pet. Usually vaccination immediately after journey not recommended. Because of journey and vaccination there will be lot of stress on your pet. Keep providing plenty of water. Use https://dl.flipkart.com/s/CsbDJANNNN
Syrup for faster recovery. Usually it will take a week to become normal.
Dr. Anukarna Singh
For adult dogs deworming and vaccination can be done simultaneously without causing any side effects like lack of appetite/ decreased activity, but next time please avoid vaccinating your pet immediately before a travel. It can be due to exhaustion caused by the journey but it's already been a few days, please get him checked.